Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Measure-valued mass evolution problems with flux boundary conditions and solution-dependent velocities
Simon Fraser University, Canada; Dalhousie University, Canada; Eindhoven University of Technology, Netherlands.
Leiden University, Netherlands.
Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013). (Mathematics)ORCID-id: 0000-0002-1160-0007
2016 (engelsk)Inngår i: SIAM Journal on Mathematical Analysis, ISSN 0036-1410, E-ISSN 1095-7154, Vol. 48, nr 3, s. 1929-1953Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this paper we prove well-posedness for a measure-valued continuity equation with solution-dependent velocity and flux boundary conditions, posed on a bounded one-dimensional domain. We generalize the results of an earlier paper [J. Differential Equations, 259 (2015), pp. 10681097] to settings where the dynamics are driven by interactions. In a forward-Euler-like approach, we construct a time-discretized version of the original problem and employ those results as a building block within each subinterval. A limit solution is obtained as the mesh size of the time discretization goes to zero. Moreover, the limit is independent of the specific way of partitioning the time interval [0, T]. This paper is partially based on results presented in Chapter 5 of [Evolution Equations for Systems Governed by Social Interactions, Ph.D. thesis, Eindhoven University of Technology, 2015], while a number of issues that were still open there are now resolved.

sted, utgiver, år, opplag, sider
SIAM Publications , 2016. Vol. 48, nr 3, s. 1929-1953
Emneord [en]
measure-valued equations; nonlinearities; time discretization; flux boundary condition; mild solutions; particle systems
HSV kategori
Forskningsprogram
Matematik; Matematik
Identifikatorer
URN: urn:nbn:se:kau:diva-41710DOI: 10.1137/15M1031655ISI: 000385019900012OAI: oai:DiVA.org:kau-41710DiVA, id: diva2:920073
Tilgjengelig fra: 2016-04-15 Laget: 2016-04-15 Sist oppdatert: 2018-12-19bibliografisk kontrollert

Open Access i DiVA

fulltext(415 kB)90 nedlastinger
Filinformasjon
Fil FULLTEXT01.pdfFilstørrelse 415 kBChecksum SHA-512
0943896706b4319fe71a84176ff3c04b93b6524f8ef2bf3366ced4575ac8797cb949c838d19bcc5d4dea0349bae749c9e387916abfab6b5af2cc7ff3140622c5
Type fulltextMimetype application/pdf

Andre lenker

Forlagets fulltekst

Personposter BETA

Muntean, Adrian

Søk i DiVA

Av forfatter/redaktør
Muntean, Adrian
Av organisasjonen
I samme tidsskrift
SIAM Journal on Mathematical Analysis

Søk utenfor DiVA

GoogleGoogle Scholar
Totalt: 90 nedlastinger
Antall nedlastinger er summen av alle nedlastinger av alle fulltekster. Det kan for eksempel være tidligere versjoner som er ikke lenger tilgjengelige

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 306 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf